Generalized Syndrome Polynomials for Decoding Reed-Solomon Codes

Kiyomichi ARAKI  Ikuo FUJITA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E75-A   No.8   pp.1026-1029
Publication Date: 1992/08/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Theory and Coding Theory
Keyword: 
generalized syndrome polynomials,  Reed-Solomon codes,  decoding algorithm,  key equation,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter, a generalized syndrome polynomial is proposed from which several decoding key-equations for Reed-Solomon codes can be derived systematically. These equations are always solved by the extended Euclidean algorithm.